Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 2, NWS Little Rock, AR

January 10, 2020Logan County, Scott County, Yell County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 10, 2020, 7:27 PM CST for Logan County, Scott County, Yell County, Arkansas. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2020, 7:27 PM CST (01:27 UTC)
Expired
Jan 10, 2020, 8:15 PM CST
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Logan County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 7:40 PM CSTTORNADOCorley, ARREPORT OF HOME DESTROYED, FAMILY WAS UNINJURED BECAUSE THEY WERE IN STORM SHELTER.
Jan 10, 7:52 PM CSTTSTM WND DMGMidway, ARMEDIA REPORTS TREES DOWN NEAR THE INTERSECTION OF HWY 109 AND HWY 22 IN THE MIDWAY AREA. TIME ESTIMATED FROM RADAR, REPORT RELAYED VIA SOCIAL MEDIA.
Jan 10, 7:53 PM CSTTORNADOMidway, ARTRAILER HOME DESTROYED.
Jan 10, 7:53 PM CSTTORNADOMidway, ARA TRAILER HOME WAS DESTROYED. THE TORNADO HAS BEEN RATED AN EF-2, WITH WINDS OF 115 MPH. MORE DETAILS WILL BE RELEASED PENDING COMPLETION OF DAMAGE SURVEYS.
Jan 10, 7:54 PM CSTTORNADO1 Ssw Prairie View, ARFIREFIGHTERS REPORT POWER LINES DOWN ACROSS HWY 109 BETWEEN PRAIRIE VIEW AND MIDWAY.
Jan 10, 8:16 PM CSTTSTM WND DMG5 E Subiaco, ARA PHOTO FROM SOCIAL MEDIA SHOWS A TREE DOWN ON A MOBILE HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 5:34 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
322 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

164 
WFUS54 KLZK 110127
TORLZK
ARC083-127-149-110215-
/O.NEW.KLZK.TO.W.0002.200111T0127Z-200111T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
727 PM CST Fri Jan 10 2020

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Central Logan County in western Arkansas...
  Northeastern Scott County in western Arkansas...
  Northwestern Yell County in central Arkansas...

* Until 815 PM CST.
    
* At 727 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Stonehouse Recreation Area, or 13 miles southeast
  of Booneville, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Paris...                          Subiaco...
  Scranton...                       Blue Mountain...
  Stonehouse Recreation Area...     Mount Magazine...
  Midway in Logan County...         Tokalon...
  Lake Dardanelle...                Morrison Bluff...
  Waveland...                       Dublin...
  Ludwig...                         Wilkins...
  New Blaine...                     Corley...
  Sugar Grove...                    Blue Ball...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3540 9367 3539 9364 3538 9359 3541 9353
      3540 9350 3542 9344 3537 9342 3535 9339
      3534 9342 3533 9342 3530 9334 3495 9371
      3500 9383
TIME...MOT...LOC 0127Z 206DEG 46KT 3504 9372 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Cavanaugh
2 follow-up statements
024 
WWUS54 KLZK 110135
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
735 PM CST Fri Jan 10 2020

ARC127-110144-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Scott AR-
735 PM CST Fri Jan 10 2020

...THE TORNADO WARNING FOR NORTHEASTERN SCOTT COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled. 
However a second tornado warning remains in effect for eastern Scott 
County through 815 PM for a storm moving north out of Polk County.

A Tornado Watch remains in effect until 200 AM CST for western and
central Arkansas.

LAT...LON 3540 9367 3539 9364 3538 9359 3541 9353
      3540 9350 3542 9344 3537 9342 3535 9339
      3534 9342 3533 9342 3530 9334 3503 9364
      3505 9371 3513 9377
TIME...MOT...LOC 0134Z 206DEG 46KT 3512 9367 

$$

ARC083-149-110215-
/O.CON.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Logan AR-Yell AR-
735 PM CST Fri Jan 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR EASTERN
LOGAN AND NORTHWESTERN YELL COUNTIES...
    
At 734 PM CST, a severe thunderstorm capable of producing a tornado
was located over Blue Mountain, or 11 miles south of Paris, moving
northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Paris...                          Subiaco...
Scranton...                       Blue Mountain...
Mount Magazine...                 Midway in Logan County...
Tokalon...                        Lake Dardanelle...
Morrison Bluff...                 Waveland...
Dublin...                         Ludwig...
Wilkins...                        New Blaine...
Corley...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3540 9367 3539 9364 3538 9359 3541 9353
      3540 9350 3542 9344 3537 9342 3535 9339
      3534 9342 3533 9342 3530 9334 3503 9364
      3505 9371 3513 9377
TIME...MOT...LOC 0134Z 206DEG 46KT 3512 9367 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Cavanaugh
004 
WWUS54 KLZK 110148
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
748 PM CST Fri Jan 10 2020

ARC149-110157-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Yell AR-
748 PM CST Fri Jan 10 2020

...THE TORNADO WARNING FOR NORTHWESTERN YELL COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for western
Arkansas.

LAT...LON 3538 9359 3541 9353 3540 9350 3542 9344
      3537 9342 3535 9339 3534 9342 3533 9342
      3532 9339 3531 9339 3525 9345 3522 9350
      3519 9356 3519 9363 3529 9369 3540 9367
      3539 9364
TIME...MOT...LOC 0147Z 205DEG 40KT 3524 9360 

$$

ARC083-110215-
/O.CON.KLZK.TO.W.0002.000000T0000Z-200111T0215Z/
Logan AR-
748 PM CST Fri Jan 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHEASTERN LOGAN COUNTY...
    
At 747 PM CST, a severe thunderstorm capable of producing a tornado
was located near Subiaco, or 7 miles southeast of Paris, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Paris...                          Subiaco...
Scranton...                       Midway in Logan County...
Tokalon...                        Lake Dardanelle...
Morrison Bluff...                 Wilkins...
Dublin...                         Ludwig...
New Blaine...                     Corley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3538 9359 3541 9353 3540 9350 3542 9344
      3537 9342 3535 9339 3534 9342 3533 9342
      3532 9339 3531 9339 3525 9345 3522 9350
      3519 9356 3519 9363 3529 9369 3540 9367
      3539 9364
TIME...MOT...LOC 0147Z 205DEG 40KT 3524 9360 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Cavanaugh

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 10, 6:12 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Jan 10, 6:12 PM CST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
612 PM CST Fri Jan 10 2020

.AVIATION...11/00Z TAF CYCLE

For the 00Z TAFs, expect widespread MVFR conditions, rapidly
deteriorating to IFR after 11/00Z at all terminals. A progressive
line of RA/TSRA are expected to move from W to E through the fcst
area late Fri night through early Sat morning. Strong W/Nwrly
winds of 20 kts, with gusts up to 40 kts will be possible as the
line of storms moves through the state, with IFR VIS/CIGS
accompanying the line as well. Storms are expected to be clear of
AR late Sat morning, with SHRA remaining behind, and CIGS
improving to MVFR across Srn terminal sites through the end of the
period. In far N/Wrn AR, a wintry mix of precip including SN will
be possible, likely impacting Nrn terminals Sat after 16Z, and
tapering off by the end of the period.

&&

.PREV DISCUSSION...(ISSUED 235 PM CST Fri Jan 10 2020)
SHORT TERM...Today Through Sunday

It was a rainy start to the day across the Natural State with
showers and isolated thunderstorms persisting through the morning
hours. So far this afternoon, much of the state has seen a lull in
convection, with radar only showing widespread light rain showers.
However, to our west in Oklahoma, strong to severe thunderstorms
have initiated through the last few hours, and should continue
moving northeast into Arkansas through the evening and overnight
hours. Despite ongoing shower activity and overcast skies,
temperatures have warmed into the 60s and 70s statewide.
Additionally, moisture advection has increased dewpoint temperatures
across the state due to persistent deep southerly flow, which will
aid in precipitation chances through the next 24 hours.

Very strong southerly flow will continue across the region as an
intensifying vort max digs across the Southern Plains and heads
northeastward into Arkansas and Missouri. As the storm system
continues to approach the state, expect convection to increase
through the evening and afternoon hours. An associated cold front
will sweep eastward through Oklahoma and into Arkansas overnight and
early Saturday, with a line of strong to severe thunderstorms ahead
of it. This line of storms will pose a significant damaging wind
threat, with isolated tornadoes also possible. This is supported by
latest model guidance which suggests large amounts of wind shear (0-
1km SRH forecast to be around 300 to 400 m2/s2 and 0-3km SRH
forecast to near 400 to 500 m2/s2) and adequate instability (SBCAPE
around 500 to 1200 J/kg). Severe weather is especially likely across
the southern half of the state where convective parameters are the
most favorable. Additionally, any discrete convection ahead of the
main line expected tonight, could pose a hail threat.

Heavy rainfall is still expected with thunderstorms today and
tomorrow, resulting in the possibility of flash flooding and
worsened ongoing river flooding. Rich moisture moving into the
region from the south will help aid in high PWAT values near 1.5
to 1.8 inches through Saturday. Widespread rainfall amounts should
range from 2.5 to 3.5 inches, with higher isolated amounts up to
4 inches possible, especially across the western and central
portions of the state.

As the strong cold front mentioned above sweeps into the state on
Saturday, expect strong winds with gusts up to 30 to 40 mph
intermittently. Temperatures will also drop rapidly into the 30s and
40s by the late afternoon hours. This cause chances for wintry
precipitation as lingering rain showers transition gradually into
snow. Snowfall amounts should stay around an inch or less, and
primarily fall across the northwest half of the state. Impacts
should remain minor, however overpasses, bridges, and other elevated
surfaces could become slick. Trace amounts of ice are also possible
across the far northwest.

More tranquil weather will return on Sunday, with highs in the upper
40s and 50s and lows in the 20s and 30s.

LONG TERM...Sunday Night Through Friday

Long term periods will largely be controlled by lackluster longwave
flow (not flat, but not amplified). Several surface systems will
remain in the vicinity of the area, which will keep precipitation
chances elevated and temperatures within a few degrees of average
(mostly). Highest rain chances will come late in the period as upper
trough digs down into the plains, and a more potent surface system
pushes in. Could be some strong storms/heavy rain with this
particular system, but there's too much uncertainty this far out for
any specificity.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through late tonight FOR Arkansas-Baxter-Boone-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-
Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard-
Jackson-Jefferson-Johnson-Lawrence-Lincoln-Logan-Lonoke-Marion-
Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-
Pulaski-Randolph-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-
Woodruff-Yell.

Wind Advisory from midnight tonight to noon CST Saturday FOR
Arkansas-Desha-Drew-Jackson-Lawrence-Monroe-Randolph-Woodruff.

&&

Aviation...GREEN
Hazardous weather outlook, Jan 10, 7:45 AM CST, 11 hours 42 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Little Rock AR
745 AM CST Fri Jan 10 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-Izard-
Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-
Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-
Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
745 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and isolated thunderstorms remain in the forecast today.
That will be followed by an outbreak of severe weather and a
significant heavy rain event tonight and through the early morning
hours Saturday.

A large storm system approaching from the southern Plains will be
responsible for the active pattern. Thunderstorms will begin
developing in eastern Oklahoma and eastern Texas by late this
afternoon, and will remain in place through the evening awaiting the
arrival of the system. Once the system nears, a line of storms will
kick to the east and move through Arkansas tonight.

The incoming line of storms will likely bring widespread severe
weather to the region. The main concern will be damaging winds, and
there may be a few tornadoes as well. Where wind damage occurs,
gusts may be hurricane force or higher.

Ahead of the line, some data is indicating scattered thunderstorms
in southwest Arkansas this evening. This will be monitored very
closely, as storms such as these will have the potential to
spawn tornadoes.

Storms overnight will produce torrential downpours. Two to more than
three inches of rain is expected to dump in much of the state. Given
that vegetation is dormant and not consuming much ground water,
downpours will runoff quickly, and this will increase the flash
flood potential.

This event will also feature windy conditions. South to southeast
winds at 10 to 20 mph today will increase to 20 to 30 mph tonight
before shifting to the northwest. Gusts could reach 40 mph in
portions of eastern Arkansas.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Precipitation will gradually taper off on Saturday as colder air
filters into Arkansas. Lingering light rain will change to light
snow in the Ozark Mountains of the northwest. Some spots could pick
up a half inch to an inch of snow, mainly on grassy areas. Roads
will remain wet, with icy patches possible Saturday night as
temperatures drop below freezing.

.Spotter Information Statement...

Spotter activation may be needed tonight and early Saturday.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:06 PM CSTSevere Thunderstorm WarningLZKPolk39 min
Jan 10, 7:12 PM CSTSevere Thunderstorm WarningLZKLogan, Scott48 min
Jan 10, 7:23 PM CSTTornado WarningLZKMontgomery, Polk, Scott, Yell52 min
Jan 10, 7:40 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell50 min
Jan 10, 7:53 PM CSTTornado Warning Considerable damage threatLZKJohnson, Logan52 min
Jan 10, 8:05 PM CSTSevere Thunderstorm WarningLZKBoone, Johnson, Newton, Pope55 min
Jan 10, 8:13 PM CSTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott47 min
Jan 10, 8:22 PM CSTTornado WarningLZKJohnson, Logan, Yell24 min
Jan 10, 8:29 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Perry, Pope, Scott and 1 more61 min
Jan 10, 8:31 PM CSTTornado WarningLZKJohnson, Newton, Pope, Searcy26 min
Jan 10, 8:46 PM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Conway, Marion, Newton, Pope and 3 more59 min
Jan 10, 8:53 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Polk, Scott, Yell52 min
Jan 10, 9:09 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Pulaski, Van Buren and 1 more66 min
Jan 10, 9:28 PM CSTSevere Thunderstorm WarningLZKPerry, Pope, Yell32 min
Jan 10, 9:40 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more65 min
Jan 10, 9:40 PM CSTTornado WarningLZKConway, Pope, Yell14 min
Jan 10, 9:44 PM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more46 min
Jan 10, 10:10 PM CSTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike65 min
Jan 10, 10:11 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Pulaski and 2 more64 min
Jan 10, 10:15 PM CSTTornado WarningLZKBaxter, Fulton8 min
Jan 10, 10:23 PM CSTFlash Flood WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more3 hr
Jan 10, 10:29 PM CSTFlash Flood WarningLZKGarland, Logan, Montgomery, Pike, Polk, Scott and 1 more3 hr
Jan 10, 10:29 PM CSTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Lawrence, Randolph and 3 more61 min
Jan 10, 10:44 PM CSTSevere Thunderstorm WarningLZKClark, Faulkner, Garland, Grant, Hot Spring, Montgomery and 3 more61 min
Jan 10, 10:45 PM CSTFlash Flood WarningLZKClark, Conway, Garland, Hot Spring, Montgomery, Perry and 6 more4 hr
Jan 10, 10:55 PM CSTSevere Thunderstorm WarningLZKIzard, Searcy, Stone, Van Buren35 min
Jan 10, 11:03 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita57 min
Jan 10, 11:05 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Lonoke, Perry and 3 more55 min
Jan 10, 11:14 PM CSTTornado WarningLZKPulaski, Saline6 min
Jan 10, 11:30 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Randolph, Sharp60 min
Jan 10, 11:44 PM CSTSevere Thunderstorm WarningLZKFaulkner, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more46 min
Jan 10, 11:51 PM CSTSevere Thunderstorm WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Ouachita54 min
Jan 11, 12:03 AM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Lonoke and 5 more3 hr
Jan 11, 12:08 AM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more67 min
Jan 11, 12:32 AM CSTFlash Flood WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline3 hr
Jan 11, 12:33 AM CSTSpecial Weather StatementLZKGrant, Jefferson, Lonoke, Prairie42 min
Jan 11, 12:39 AM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 4 more51 min
Jan 11, 12:44 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Lincoln, Ouachita46 min
Jan 11, 1:17 AM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Lonoke, Monroe, Prairie and 3 more58 min
Jan 11, 1:29 AM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln, Lonoke and 2 more61 min
Jan 11, 1:31 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Desha, Drew and 2 more59 min
Jan 11, 2:15 AM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff45 min
Jan 11, 2:28 AM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe, Prairie62 min
Jan 11, 2:31 AM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Desha, Drew, Lincoln59 min
Jan 11, 2:38 AM CSTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Drew, Jefferson and 3 more3 hr
Jan 11, 3:00 AM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie30 min
Jan 11, 3:03 AM CSTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Pulaski and 2 more3 hr
Jan 11, 3:30 AM CSTSevere Thunderstorm WarningLZKDesha45 min
Jan 11, 8:16 AM CSTRiver Flood WarningLZKBradley, Calhoun, Union9 days
Jan 11, 9:32 AM CSTRiver Flood WarningLZKIzard, Stone22 hr
Jan 11, 9:46 AM CSTRiver Flood WarningLZKPrairie, White, Woodruff63 days
Jan 11, 9:46 AM CSTRiver Flood WarningLZKPrairie112 days
Jan 11, 9:46 AM CSTRiver Flood WarningLZKArkansas, Monroe171 days
Jan 11, 9:51 AM CSTRiver Flood WarningLZKYell58 hr
Jan 11, 10:02 AM CSTRiver Flood WarningLZKYell24 hr
Jan 11, 10:29 AM CSTRiver Flood WarningLZKIndependence, Jackson72 hr

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.